CureZone   Log On   Join
Re: Photos
 
readk Views: 1,538
Published: 14 years ago
 
This is a reply to # 1,107,745

Re: Photos


Alan:
When I use protopic it makes my lips almost mushy and saturates them and it just feels so damn annoying. Did you get this feeling too? Do you have any peeling at all anymore?


Mike:
If this is viral, is there any medication i could take to take care of it? I'm currently taking lysine.

The Ronin:
This is what they look like as of last night. I haven't peeled the bottom lip since monday morning. I peeled off the middle of the top lip yesterday morning.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

1.234 sec, (1)